# SDR DHL2005749003

- Difficulty date: October 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 SPOILER 2ND HINGE CUTOUT HAS 1" CRACK.  STOP DRILLED CRACK IAW 727 SRM 51-10-1.  VERIFIED CRACK TERMINATION IN STOP DRILL HOLE IAW B727 NDT PT 6 51-00-00 FIG 23.  FABRICATED REPAIR DOUBLER FROM MAT 70-75-T6 071 - PO NR 9002507 DIMS 5 3/4" BY 4 1/4" IAW B727 SRM 57-30-4 FIG 10.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER FROM NR 11 SPOILER 2ND HINGE IAW B727 SRM 51-30-2 AND 57-30-4 FIG 10.
